# SDR SCNA96247

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47922
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 13131
- Condition: Inoperative
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, NUMBER 3 LOWER AFT CARGO SMOKE DETECTOR DID NOT TEST.  RELAMPED AND TESTED NORMAL.
